# SDR SWAA2022092951288

- Difficulty date: September 8, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Fwd Lav Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV DOOR POST IS CORRODED AT THE BOTTOM / [01] REMOVED DAMAGED 6.5? SECTION OF LAV POST IAW SRM 51-10-02.;[02] INSTALLED REPAIR PART PER EA# TTG8Q00ETZ11.;[03] INSPECTION COMPLETE ON CORRECTIVE ACTION #2 FOR REPAIR PER EA 22-125-02765 ON TTG8Q00ETZ11.
